# SDR NACA2022071100001

- Difficulty date: July 11, 2022
- Submitted: July 16, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,859 hours, 19,437 cycles
- Engine: Ge CF680C2B6
- Engine time: 6,968 hours, 2,913 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Cowl Door
- Part number: PENDING
- Part serial: PENDING
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENGINE OB CORE COWL DUCT PRECOOLER EXIT DAMAGE. REMOVED AND REPLACED RH ENGINE OUTBOARD CORE COWL IAW AMM 71-11-06 PART INFO PENDING CHECK DOCUMENTATION
